If you take too much citalopram, you should seek medical attention immediately. You can do the following:
Call emergency services: If you or someone you know has taken too much citalopram and is experiencing severe symptoms, such as difficulty breathing or loss of consciousness, call emergency services immediately.
Contact your doctor: If you have taken too much citalopram but are not experiencing severe symptoms, contact your doctor or healthcare provider immediately. They can provide guidance on next steps and recommend appropriate treatment.
Do not induce vomiting: Do not induce vomiting unless instructed to do so by a healthcare professional.
Stay hydrated: Drink plenty of fluids, such as water or electrolyte solutions, to stay hydrated.
Monitor your symptoms: If you have taken too much citalopram, it is important to monitor your symptoms and seek medical attention if they worsen or do not improve.
It is important to never take more citalopram than prescribed by your healthcare provider. If you are struggling with medication adherence or have concerns about your dosage, speak with your healthcare provider for guidance.